# SDR R61A201912211428

- Difficulty date: December 13, 2019
- Submitted: December 21, 2019
- Operation: Air carrier
- Aircraft: N403YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000365
- Aircraft time: 17,130 hours, 11,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Part number: 17065928001
- Condition: Corroded
- Location: Frames 87-88
- Part time: 17,130 hours, 11,475 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

** WHILE OUT OF SERVICE FOR HEAVY CHECK**  CORROSION LOCATED BETWEEN FR87 AND FR88, UPPER SURFACE OF MIDDLE SHEAR PANEL. REPLACED MIDDLE SHEAR PANEL@ FR87-88 IAW SRM 51-43-03 & SRM 51-42-01.  AIRCRAFT REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
